# SDR USAA2015020900016

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 33,398 hours, 25,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

40 MINUTES AFTER DEPARTING, DURING CRUISE AT FL 380 THE CREW ADVISED VIA ACARS THAT THEY HAD LOST THEIR GREEN HYD SYS DUE TO A LOW PRESS ECAM INDICATION.  THE FLIGHT RETURNED & AN EMER DECLARED.  FOUND NR 1 ENG DRIVEN PUMP GREEN SYS SUPPLY LINE PYLON BULK HEAD FITTING ORING WAS CRACKED.  THE ORING WAS REPLACED IAW AMM .20-29-00-911-002-A.  SERVICED HYD SYS IAW AMM.12-12-29-611-001-A.  LEAK & OPERATIONAL CHECKED GOOD.
